# SDR RRXA003772

- Difficulty date: July 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Corroded
- Location: Sta 727 Str 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE R/H WING UPPER SKIN AT STA 727 STRINGER 2, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 53-2-0 FIG 1F AND EO #00-196.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
